# SDR DHL2007741555

- Difficulty date: August 12, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 298-350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SECTION INTERIOR HORIZ WALKWAY BEAM WEB AT BS 298 TO 350, LT SIDE, CORRODED IN SEVERAL AREAS.  CORROSION REMOVAL EXCEEDS ALLOWABLE LIMITS.  REMOVED WEB SECTION, FABRICATED NEW WEB SECTION FROM 2024-T3, .040 BY 56 BY 10.125, PO NR 9005400, PER B727 SRM 53-10-2 FIG 2 AND 51-20-1.  TREATED, PRIMED, AND INSTALLED WEB SECTION PER B727 SRM 51-10-2 AND 51-30-2.
